JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPERSURFACES IN 𝕊4 THAT ARE OF Lk-2-TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPERSURFACES IN 𝕊4 THAT ARE OF Lk-2-TYPE
Lucas, Pascual; Ramirez-Ospina, Hector-Fabian;
  PDF(new window)
 Abstract
In this paper we begin the study of -2-type hypersurfaces of a hypersphere for Let be an orientable -hypersurface, which is not an open portion of a hypersphere. Then is of -2-type if and only if is a Clifford tori , $r^2_1+r^2_2
 Keywords
linearized operator ;-finite-type hypersurface;higher order mean curvatures;Newton transformations;
 Language
English
 Cited by
 References
1.
L. J. Alias, A. Ferrandez, and P. Lucas, Surfaces in the 3-dimensional LorentzMinkowski space satisfying ${\Delta}$$_{x}$ = A$_{x}$ + B, Pacific J. Math. 156 (1992), no. 2, 201-208. crossref(new window)

2.
L. J. Alias, A. Ferrandez, and P. Lucas, Submanifolds in pseudo-Euclidean spaces satisfying the condition ${\Delta}x$ = Ax+B, Geom. Dedicata 42 (1992), no. 3, 345-354. crossref(new window)

3.
L. J. Alias, A. Ferrandez, and P. Lucas, Hypersurfaces in space forms satisfying the condition ${\Delta}x$ = Ax + B, Trans. Amer. Math. Soc. 347 (1995), no. 5, 1793-1801.

4.
L. J. Alias and N. Gurbuz, An extension of Takahashi theorem for the linearized operators of the higher order mean curvatures, Geom. Dedicata 121 (2006), 113-127.

5.
L. J. Alias and M. B. Kashani, Hypersurfaces in space forms satisfying the condition $L_k{\Psi}\;=\;A{\Psi}+b$, Taiwanese J. Math. 14, no. 5 (2010), no. 5, 1957-1978. crossref(new window)

6.
M. Barros and O. J. Garay, 2-type surfaces in $\mathbb{S}^3$, Geom. Dedicata 24 (1987), no. 3, 329-336.

7.
E. Cartan, Familles de surfaces isoparametriques dans les espaces a courbure constante, Ann. Mat. Pura Appl. 17 (1938), no. 1, 177-191. crossref(new window)

8.
E. Cartan, Sur des familles remarquables d'hypersurfaces isoparametriques dans les espaces spheriques, Math. Z. 45 (1939), 335-367. crossref(new window)

9.
E. Cartan, Sur quelque familles remarquables d'hypersurfaces, C. R. Congres Math. Liege (1939), 30-41.

10.
S. Chang, A closed hypersurface of constant scalar curvature and constant mean curvature in $S^{4}$ is isoparametric, Comm. Anal. Geom. 1 (1993), 71-100. crossref(new window)

11.
S. Chang, On closed hypersurfaces of constant scalar curvatures and mean curvatures in $S^{n+1}$, Pacific J. Math. 165 (1994), no. 1, 67-76. crossref(new window)

12.
B. Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, Series in Pure Mathematics, 1. World Scientific Publishing Co., Singapore, 1984.

13.
B. Y. Chen, Finite Type Submanifolds and Generalizations, University of Rome, Rome, 1985.

14.
B. Y. Chen, Finite type submanifolds in pseudo-Euclidean spaces and applications, Kodai Math. J. 8 (1985), no. 3, 358-375. crossref(new window)

15.
B. Y. Chen, 2-type submanifolds and their applications, Chinese J. Math. 14 (1986), no. 1, 1-14.

16.
B. Y. Chen, Tubular hypersurfaces satisfying a basic equality, Soochow J. Math. 20 (1994), no. 4, 569-586.

17.
B. Y. Chen, A report on submanifolds of finite type, Soochow J. Math. 22 (1996), no. 2, 117-337.

18.
B. Y. Chen, Some open problems and conjectures on submanifolds of finite type: recent development, Tamkang J. Math. 45 (2014), no. 1, 87-108. crossref(new window)

19.
B. Y. Chen, M. Barros, and O. J. Garay, Spherical finite type hypersurfaces, Alg. Groups Geom. 4 (1987), no. 1, 58-72.

20.
B. Y. Chen and M. Petrovic, On spectral decomposition of immersions of finite type, Bull. Austral. Math. Soc. 44 (1991), no. 1, 117-129. crossref(new window)

21.
S. De Almeida and F. Brito, Closed 3-dimensional hypersurfaces with constant mean curvature and constant scalar curvature, Duke Math. J. 61 (1990), no. 1, 195-206. crossref(new window)

22.
F. Dillen, J. Pas, and L. Verstraelen, On surfaces of finite type in Euclidean 3-space, Kodai Math. J. 13 (1990), no. 1, 10-21. crossref(new window)

23.
V. N. Faddeeva, Computational Methods of Linear Algebra, Dover Publ. Inc, 1959, New York.

24.
O. J. Garay, An extension of Takahashi's theorem, Geom. Dedicata 34 (1990), no. 2, 105-112.

25.
T. Hasanis and T. Vlachos, A local classification of 2-type surfaces in $S^{3}$, Proc. Amer. Math. Soc. 112, no. 2 (1991), 533-538.

26.
T. Hasanis and T. Vlachos, Spherical 2-type hypersurfaces, J. Geometry 40 (1991), no. 1-2, 82-94. crossref(new window)

27.
T. Hasanis and T. Vlachos, Hypersurfaces of $E^{n+1}$ satisfying ${\Delta}x$ = Ax + B, J. Austral. Math. Soc. Ser. A 53 (1992), no. 3, 377-384. crossref(new window)

28.
S. M. B. Kashani, On some $L_{1}$-finite type (hyper)surfaces in $\mathbb{R}^{n+1}$, Bull. Korean Math. Soc. 46 (2009), no. 1, 35-43. crossref(new window)

29.
U. J. J. Leverrier, Sur les variations seculaires des elements elliptiques des sept plan'etes principales, J. de Math. s.1 5 (1840), 220-254.

30.
P. Lucas and H. F. Ramirez-Ospina, Hypersurfaces in the Lorentz-Minkowski space satisfying $L_k{\Psi}\;=\;A{\Psi}+b$, Geom. Dedicata 153 (2011), 151-175. crossref(new window)

31.
P. Lucas and H. F. Ramirez-Ospina, Hypersurfaces in non-flat Lorentzian space forms satisfying $L_k{\Psi}\;=\;A{\Psi}+b$, Taiwanese J. Math. 16 (2012), no. 3, 1173-1203. crossref(new window)

32.
P. Lucas and H. F. Ramirez-Ospina, Hypersurfaces in pseudo-Euclidean spaces satisfying a linear condition on the linearized operator of a higher order mean curvature, Differential Geom. Appl. 31 (2013), no. 2, 175-189. crossref(new window)

33.
P. Lucas and H. F. Ramirez-Ospina, Hypersurfaces in non-flat pseudo-Riemannian space forms satisfying a linear condition in the linearized operator of a higher order mean curvature, Taiwanese J. Math. 17 (2013), no. 1, 15-45. crossref(new window)

34.
M. A. Magid, Lorentzian isoparametric hypersurfaces, Pacific J. Math. 118 (1985), no. 1, 165-197. crossref(new window)

35.
A. Mohammadpouri and S. M. B. Kashani, On some $L_{k}$-finite-type Euclidean hypersurfaces, ISRN Geometry 2012 (2012), article ID 591296, 23 pages.

36.
H. Munzner, Isoparametrische hyperflachen in spharen. I and II, Math. Ann. 251 (1980), no. 1, 57-71 crossref(new window)

37.
H. Munzner, Isoparametrische hyperflachen in spharen. I and II, Math. Ann. 256 (1981), no. 2, 215-232.

38.
B. O'Neill, Semi-Riemannian Geometry With Applications to Relativity, Academic Press, New York London, 1983.

39.
J. Park, Hypersurfaces satisfying the equation ${\Delta}x$ = Rx+ b, Proc. Amer. Math. Soc. 120 (1994), no. 1, 317-328.

40.
R. Reilly, Variational properties of functions of the mean curvatures for hypersurfaces in space forms, J. Differential Geom. 8 (1973), 465-477. crossref(new window)